# SDR SWAA2021111738446

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION R/H Z ANGLE UPPER SURFACE FROM STA 727A +2' TO STA 767 RBL 20 WL 155 / BLENDED OUT CORROSION ON R/H Z ANGLE UPPER SURFACE; AFT CARGO STA 727A+2 TO 767 RBL 20 WL 155 ORIGINAL THICKNESS .040'; REMAINING THICKNESS .030'; MATERIAL LOSS OF .010' - OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED OUT OF LIMITS Z ANGLE AND FABRICATED NE Z ANGLE IAW SRM 53-00-53-2R-5 AND INSTALLED IAW SRM 55-00-53-2R-5 AND BOEING DWG 146A7500 REV-; CIC'D IAW AMM 51-21-91-620-802 P/N 146A7502-52
